Sur le problème d'approximation de S. Bernstein et ses généralisations

Ivan Vidav Ljubljana

TBD mathscidoc:1701.331089

Acta Mathematica, 91, (1), 303-316, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 67 downloads ] [ 0 comments ]
@inproceedings{ivan1954sur,
  title={Sur le problème d'approximation de S. Bernstein et ses généralisations},
  author={Ivan Vidav},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140500277798},
  booktitle={Acta Mathematica},
  volume={91},
  number={1},
  pages={303-316},
  year={1954},
}
Ivan Vidav. Sur le problème d'approximation de S. Bernstein et ses généralisations. 1954. Vol. 91. In Acta Mathematica. pp.303-316. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140500277798.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved